# SDR GTIA2025052738925

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 43,091 hours, 19,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO SIDE FLASHLIGHT NOT WORKING. -REMOVED + REPLACED FO SIDE FLASHLIGHT IAW EMER EQUIP DRAWING # A320-EMER EQUIP REV 6.
